# SDR UALA2011102105692

- Difficulty date: October 21, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,800 hours, 12,938 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: 61500331
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.   SUSPECT APU BATTERY.  REPLACED APU BATTERY, REPLACED STARTER AND REPLACED AUX POWER CONTROL UNIT, NO HELP. REMOVED AND REPLACED APU PER AMM, OPS CHECKED OKAY.
